# SDR COEA2014010204805

- Difficulty date: December 13, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 19,436 hours, 18,738 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount Fitting
- Part number: S57214115202
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON MOUNT FITTING AT RIB 27 HAS CHAFING DAMAGE ON THE INBD EDGE OF THE OTBD EAR.  REPAIR IAW SRAS DT S-7077 13 8150 DATED 12/30/2013.
